zbMATH — the first resource for mathematics

The Gibbard–Satterthwaite theorem: A simple proof. (English) Zbl 0956.91064
Summary: A simple proof of the Gibbard-Satterthwaite theorem is provided.

91B82 Statistical methods; economic indices and measures
Full Text: DOI
[1] Barberà, S., Strategy proofness and pivotal voters: A direct proof of the gibbard – sattherthwaite theorem, International economic review, 24, 413-418, (1983) · Zbl 0535.90009
[2] Geanakoplos, J., Three brief proofs of arrow’s impossibility theorem, (1996), Cowles Foundation Yale University, Mimeo · Zbl 1097.91031
[3] Gibbard, A., Manipulation of voting schemes: a general result, Econometrica, 41, 587-600, (1977) · Zbl 0325.90081
[4] Reny, P.J., 1999. Arrow’s theorem and the Gibbard-Satterthwaite theorem: a unified approach, mimeo. · Zbl 0963.91019
[5] Satterthwaite, M.A., Strategy-proofness and arrow’s conditions: existence and correspondence theorems for voting procedures and social welfare functions, Journal of economic theory, 10, 187-217, (1975) · Zbl 0315.90088
[6] Sen, A., Another direct proof of the gibbard – satterthwaite theorem, (2000), Indian Statistical Institute Delhi Centre, Mimeo · Zbl 1005.91085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.